Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Demonstratio Mathematica

Editor-in-Chief: Vetro, Calogero


Covered by:
Web of Science - Emerging Sources Citation Index
Scopus
MathSciNet


CiteScore 2018: 0.47
SCImago Journal Rank (SJR) 2018: 0.265
Source Normalized Impact per Paper (SNIP) 2018: 0.714

Mathematical Citation Quotient (MCQ) 2018: 0.17

ICV 2018: 121.16

Open Access
Online
ISSN
2391-4661
See all formats and pricing
More options …
Volume 33, Issue 3

Issues

EXISTENCE AND UNIQUENESS THEOREMS FOR NONLINEAR FRACTIONAL DIFFERENTIAL EQUATIONS

A. A. Kilbas / B. Bonilla / J . J. Trujillo
Published Online: 2017-12-19 | DOI: https://doi.org/10.1515/dema-2000-0315

About the article

Published Online: 2017-12-19

Published in Print: 2000-07-01


Citation Information: Demonstratio Mathematica, Volume 33, Issue 3, Pages 583–602, ISSN (Online) 2391-4661, DOI: https://doi.org/10.1515/dema-2000-0315.

Export Citation

© by A. A. Kilbas.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Batirkhan Turmetov
Electronic Journal of Qualitative Theory of Differential Equations, 2018, Number 25, Page 1

Comments (0)

Please log in or register to comment.
Log in